Skip to Main content Skip to Navigation
Journal articles

Random embedding from $\ell_p^n$ into $\ell_r^N$

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00795790
Contributor : Olivier Guédon <>
Submitted on : Thursday, February 28, 2013 - 8:42:18 PM
Last modification on : Friday, April 10, 2020 - 5:22:20 PM

Identifiers

  • HAL Id : hal-00795790, version 1

Citation

Omer Friedland, Olivier Guédon. Random embedding from $\ell_p^n$ into $\ell_r^N$. Mathematische Annalen, Springer Verlag, 2011, 350 (4), pp.953-972. ⟨hal-00795790⟩

Share

Metrics

Record views

318